Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A fixed point decomposition of twisted equivariant K-theory
HTML articles powered by AMS MathViewer

by Tom Dove, Thomas Schick and Mario Velásquez
Proc. Amer. Math. Soc. 151 (2023), 4593-4606
Published electronically: June 30, 2023


We present a decomposition of rational twisted $G$-equivariant K-theory, $G$ a finite group, into cyclic group equivariant K-theory groups of fixed point spaces. This generalises the untwisted decomposition by Atiyah and Segal [J. Geom. Phys. 6 (1989), pp. 671–677] as well as the decomposition by Adem and Ruan [Comm. Math. Phys. 237 (2003), pp. 533–556] for twists coming from group cocycles.
Similar Articles
Bibliographic Information
  • Tom Dove
  • Affiliation: Mathematisches Institut, Bunsenstrasse 3-5, 37073 Göttingen, Germany
  • ORCID: 0000-0002-1444-1128
  • Email:
  • Thomas Schick
  • MR Author ID: 635784
  • ORCID: 0000-0001-6473-305X
  • Email:
  • Mario Velásquez
  • Affiliation: Departamento de Matemáticas, Universidad Nacional de Colombia, sede Bogotá, Cra. 30 cll 45 - Ciudad Universitaria, Bogotá, Colombia
  • MR Author ID: 1031622
  • Email:
  • Received by editor(s): February 25, 2022
  • Received by editor(s) in revised form: March 7, 2023
  • Published electronically: June 30, 2023
  • Additional Notes: The first author was supported by a PhD scholarship from the DAAD
    Part of this work was carried out during a visit of Mario Velásquez in Göttingen supported by the DFG RTG “Fourier analysis and spectral theory”
  • Communicated by: Julie Bergner
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 4593-4606
  • MSC (2020): Primary 19L47, 19L50; Secondary 19K99, 55N91
  • DOI:
  • MathSciNet review: 4634866